On expected number of maximal points in polytopes

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publication2007 Conference on Analysis of Algorithms, AofA 07
PublisherAssoc. Discrete Math. Theor. Comput. Sci., Nancy
Pages227-236
Number of pages10
StatePublished - 2007

Publication series

NameDiscrete Math. Theor. Comput. Sci. Proc., AH
PublisherAssoc. Discrete Math. Theor. Comput. Sci., Nancy

Cite this

Baryshnikov, Y. (2007). On expected number of maximal points in polytopes. In 2007 Conference on Analysis of Algorithms, AofA 07 (pp. 227-236). (Discrete Math. Theor. Comput. Sci. Proc., AH). Assoc. Discrete Math. Theor. Comput. Sci., Nancy.